MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN
Model Number A1C
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.There was an allegation questionable tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application results for two patients from the cobas 8000 cobas c 502 module.2.Patient age range: 32-56 years.3.Patient weight range: asku.4.Patient sex breakdown: 2 males.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
Summary of investigation results: the investigation is ongoing.Summary of follow-up/corrective actions taken: the investigation is ongoing.Device returned to manufacturer? no.Device labeled "for single use?"? no.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation did not identify a product problem.The cause of the event could not be determined.2.Summary of follow-up/corrective actions taken: the field service engineer performed preventive maintenance.The customer performed new comparisons with patient samples and qc, and the results were within specifications.

Brand Name
TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21925109
Report Number1823260-2025-01310
Device Sequence Number8728419
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
PMA/510(K) Number
K102914
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date10/31/2025
Device Model NumberA1C
Device Catalogue Number05336163190
Device Lot Number79012301
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown